Open Access
Translator Disclaimer
2013 OSCILLATION OF THIRD-ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS
Ravi Agarwal, Martin Bohner, Tongxing Li, Chenghui Zhang
Taiwanese J. Math. 17(2): 545-558 (2013). DOI: 10.11650/tjm.17.2013.2095

Abstract

In this paper, we study the oscillatory behavior of a class of third-order nonlinear delay differential equations $$ (a(t) (b(t) y'(t))')' + q(t) y^\gamma(\tau(t)) = 0. $$ Some new oscillation criteria are presented by transforming this equation to the first-order delayed and advanced differential equations. Employing suitable comparison theorems we establish new results on oscillation of the studied equation. Assumptions in our theorems are less restrictive, these criteria improve those in the recent paper [Appl. Math. Comput., 202 (2008), 102-112] and related contributions to the subject. Examples are provided to illustrate new results.

Citation

Download Citation

Ravi Agarwal. Martin Bohner. Tongxing Li. Chenghui Zhang. "OSCILLATION OF THIRD-ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS." Taiwanese J. Math. 17 (2) 545 - 558, 2013. https://doi.org/10.11650/tjm.17.2013.2095

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1286.34099
MathSciNet: MR3044522
Digital Object Identifier: 10.11650/tjm.17.2013.2095

Subjects:
Primary: 34C10, 34K11

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 2 • 2013
Back to Top